Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Medicines for increasing weight - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
User :   i just want to increase my weight so can u pls suggest me some medicines for that
Doctor :   How can I help you?
Doctor :   Yes. I will help you
User :   please tell me
Doctor :   I will ask you some questions
User :   fine
Doctor :   to assess your nutrition
User :   pls tell fast
Doctor :   and the amount of calories needed
User :   means
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight, Waist Circumfrence.
User :   can i take supplements
User :   Gender-male
User :   Maritals Status-Single
User :   Height and Weight -5'7 and 50kg
User :   tell me some supplements
Doctor :   ok
Doctor :   take plenty of fruits
Doctor :   and eat ricr
User :   which supplements i need to take
Doctor :   and ghee
User :   i had been taking that
Doctor :   dont take any supplements
Doctor :   it is not required
User :   tell me some medicines for that
Doctor :   medicines are not required
User :   i had been doing exercise but still there are no results
Doctor :   ok
Doctor :   do you have a personal trainer?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor